Generalization of Cramér-Rao and Bhattacharyya inequalities for the weighted covariance matrix

Kelbert, Mark and Mozgunov, Pavel (2017) Generalization of Cramér-Rao and Bhattacharyya inequalities for the weighted covariance matrix. Mathematical Communications, 22 (1). pp. 25-40. ISSN 1331-0623

Full text not available from this repository.

Abstract

The paper considers a family of probability distributions depending on a parameter. The goal is to derive the generalized versions of Cramer-Rao and Bhattacharyya inequalities for the weighted covariance matrix and of the Kullback inequality for the weighted Kullback distance, which are important objects themselves. The asymptotic forms of these inequalities for a particular family of probability distributions and for a particular class of continuous weight functions are given.

Item Type:
Journal Article
Journal or Publication Title:
Mathematical Communications
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600/2608
Subjects:
ID Code:
89905
Deposited By:
Deposited On:
25 Jan 2018 10:26
Refereed?:
Yes
Published?:
Published
Last Modified:
24 Nov 2020 05:56